# SDR AWKA2019100401

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N784XJ
- Make and model: Cessna 750
- Aircraft serial: 7500084
- Aircraft time: 16,640 hours, 9,499 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Ground Stud
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RETURN TO LNK AND WHILE CONDUCTING A MX CONFIDENCE FLIGHT FOR FLAP ISSUE, FLIGHT CREW RECEIVED AN AMBER FLAP FAIL CAS MESSAGE. CREW RAN THE APPROPRIATE CHECKLIST AND THEN DECLARED AN EMERGENCY. SEVERAL MINUTES FOLLOWING, CREW WAS ABLE TO LOWER THE FLAPS TO 15 DEGREES AND PROCEEDED TO LAND WITH NO FURTHER ISSUES. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING OF THE FLAP SYSTEM, CLEANED MULTIPLE GROUND TERMINALS AND REPLACED THE FLAP SOFT START MODULE (P/N: 6238405-34 S/N: 0858); FUNCTIONAL TEST WAS NORMAL. A SUCCESSFUL MX CONFIDENCE FLIGHT WAS PERFORMED AND THE AIRCRAFT RETURNED TO SERVICE.
